RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 231–234 (Mi dan27930)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Solution of convex programming problems with linear constraints by the method of successive refinement of the permissible vector

V. A. Bulavskii, G. Sh. Rubinshtein

Institute of Mathematics with Computing Center, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (407 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 07.12.1962

Citation: V. A. Bulavskii, G. Sh. Rubinshtein, “Solution of convex programming problems with linear constraints by the method of successive refinement of the permissible vector”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 231–234

Citation in format AMSBIB
\Bibitem{BulRub63}
\by V.~A.~Bulavskii, G.~Sh.~Rubinshtein
\paper Solution of convex programming problems with linear constraints by the method of successive refinement of the permissible vector
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 231--234
\mathnet{http://mi.mathnet.ru/dan27930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0154394}
\zmath{https://zbmath.org/?q=an:0126.36303}


Linking options:
  • http://mi.mathnet.ru/eng/dan27930
  • http://mi.mathnet.ru/eng/dan/v150/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bulavskii, V. A. Vasilev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrentev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. zhurn. industr. matem., 8:1 (2005), 3–9  mathnet  mathscinet
  • Number of views:
    This page:53
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019